# SDR DHL2002802004

- Difficulty date: April 18, 2002
- Submitted: April 22, 2002
- Operation: Air carrier
- Aircraft: N802DH
- Make and model: Doug DC-8-73
- Aircraft serial: 46076
- System (JASC): 2612 · Fire Detection
- Part: Connector
- Condition: Dirty
- Location: Fire Loop
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

ENGINE COMP FIRE DET LOOP-B ON ENG NR 2 DOES NOT TEST.  CLEANED AND RESECURED NR 2 ENG B-LOOP CONNECTOR AT MEC FAN LOOP AREA IAW M/M 26-10-1, OPS CHECK NORMAL.
